See what questions
a doctor would ask.
Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut. This leads to "digestive imbalance" where there are too few remaining "good" bacteria in the digestive system. The treatment is typically to use "probiotics", such as by eating yoghurt cultures containing more of the good bacteria. See digestive imbalance and probiotics.
Rare type of breast cancer without a lump: There is a less common form of breast cancer called inflammatory breast cancer. Its symptoms can be an inflammation of the breast tissue, such as with a breast rash with redness and warmth, but not necessarily a physical breast lump. This type of breast cancer should be considered as an uncommon possibility for certain types of breast symptoms.
Some of the causes, which may potentially be dangerous or fatal if left undiagnosed, may include:
The following list of conditions have 'Chlamydial infection' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Chlamydial infection or choose View All.
Search Specialists by State and City